# SDR UALA2012081304372

- Difficulty date: August 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 61,312 hours, 23,108 cycles
- Engine: Iae V2527A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Eec
- Part number: 8080505068
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THROTTLE RESPONSE ON ENG 1 WAS LOST WITH THROTTLES ADVANCED ENGINE WOULD NOT ADVANCE BEYOND IDLE.  NO CHANGE WITH AUTOTHROTTLES ON OR OFF.  INSTALLED NR 1 ENGINE EEC AS PER MM. R & R NR 1 ENG FMU PER AMM. PERFORMED OPS AND LEAK CHECK AS PER MM, ALL CHECKED GOOD.
